skin-hair-icon
Urticaria(hives)
Hello, I'm pooja. I have been suffering from urticaria so called hives from past 4 months and I have also Consulted docter. She has been prescribing medicines and they aren't effective. It wud lessen up my allergy for some days and it becomes severe all of a sudden . I'm having most of the sleepless nights. And the itching is very severe and I have been observing red welts all over my body and I'm unable to concentrate on other things . Please help me up.
84 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Manoj Agarwala
Dermatologist 11 yrs exp Delhi

Free 3 day follow up

Chat Now
Thanks for the query. Hives are irritating and difficult to live with. Chronic urticaria is the medical terminology and needs proper assessment. The triggers should be identified. Based on your description, it appears that you have intermittent variable of chronic urticaria. These conditions have a strong relation to one's internal health and it needs to be evaluated as often quoted - Skin is the mirror of internal health. Your dermatologist will decide a treatment plan for you after a consultation which probably will include a non sedative antihistamine and some other medications based on blood chemistry. Now a days modern treatment options also exists which requires once a month treatment. Hope it helps.
Next Steps
Meet a Dermatologist.
Health Tips
A common mistake is to take antihistamines as when and needed while it should be taken for a reasonably long time frame in urticaria whether you develop hives or not. After a certain period,its advisable to wean the treatment.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.